Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Correction to ``Strassen's theorem
for vector measures''

Author: R. M. Shortt
Journal: Proc. Amer. Math. Soc. 126 (1998), 1883-1883
MSC (1991): Primary 28B05; Secondary 30C62, 46B42
Original Article: Proc. Amer. Math. Soc. 122 (1994), 811-820.
MathSciNet review: 1443855
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 28B05, 30C62, 46B42

Retrieve articles in all journals with MSC (1991): 28B05, 30C62, 46B42

Additional Information

R. M. Shortt
Affiliation: Department of Mathematics, Wesleyan University, Middletown, Connecticut 06459-0128

PII: S 0002-9939(98)04260-9
Received by editor(s): June 14, 1996
Received by editor(s) in revised form: November 19, 1996
Communicated by: Clifford J. Earle, Jr.
Article copyright: © Copyright 1998 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia